# SDR P5CA201905310084

- Difficulty date: May 27, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,313 hours, 20,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: TA21010008
- Part serial: 000
- Condition: Missing
- Location: Bleed Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG OVHT LP 1 STS MSG.  A/C FLEW FOR TWO DAYS WITH OUT REPEAT STATUS MESSAGE. OPS CHECK IAW 26-10-00 SUCCESSFUL.   PERFORMED VISUAL INSPECTION OF FIRE LOOP 1 FOUND 3 CLAMPS MISSING ON O/B AFT LWR LOOP IAW AMM 26-11-02. NOTIFIED MCC OF FINDINGS. INSTALLED MISSING CLAMPS IN AFT LWR LOOP. FOUND FWD UPPER LOOP TOUCHING METAL IN DIFFERENT PLACES. ADJUSTED FWD UPPER LOOP PER AMM 26-11-00/501. OPERATIONAL TEST FIRE SYS. IAW AMM 26-11-00. MSG CLEARED.
